Not feeling good, mentally or physically. I have some pretty annoying tinnitus in my left ear. I had a couple of pains in it today but I've never had an ear infection in my life. I'm having floaters, vertigo, fatigue, headache, and just general down feeling due to this illness, I guess.
I hope that this will pass. I can't stand the thought of it lasting very long. Very depressing. I'm used to being out, active, driving my car with the music on and just enjoying my weekends off work. This isn't quite cutting it:(
Being sick does affect our mood and outlook. I know that my prolonged down times really got to me. Not leaving the house for days, unable to be comfortable or pass the time in an enjoyable way...All the depressing stuff.
Stick with it. I'm 9 months into treatment, and recently made huge gains. This evening, I felt very strange while driving, and realized why things felt unfamiliar: I was driving at night! I'm often in bed before dark, if not to sleep than at least to rest. I never go out in the evenings, because I'm way too tired by then. I don't think I've driven in the dark since winter when the sun sets early. It's been over a year since I felt anywhere near this good.
Sorry to hear you are feeling so horrible - I hope you start feeling better soon - your body has a lot to cope with right now - make sure you eat well - get plenty of rest - drink lots of water [added lemon juice is good] - try 'epsom salts' in the bath - that has helped me a lot in the past - sometimes just helped me to relax a little - anxiety has been a big hinderance [for want of a better description] for me - as far as feeling 'better' is concerned.
Just wanted to let you know that 'I' and many folks here - do understand how you are feeling - from experience - the fatigue and depression is horrible - but don't make the same mistake as me - ie; trying to fight-it and push myself too hard - I would say that relaxation/sleep [if poss!] - is much more benificial.
You will get through this - thinking of you - gorbs x
Thanks guys, you all are great. I feel better this week, but still some burning sensations, a little tinnitus left. I started worrying that the doxycycline was causing the tinnitus - hopefully not. I don't want anything to get in the way of treatment.
I struggle with depression and anxiety, only in the past six years (I'm 34). I don't quite get why a person goes thru hell and highwater in their life and waits until they are 27 to get anxiety and depression? Being young helps I guess:) Anyway, I am absolutely fine until I don't physically feel well...then comes the "woe is me" and worry. I'm on the road to recovery though, I'll stick it out and thanks again!
My ups and downs are totally correlated with The Bugs. It's not that I feel lousy physically and then get bummed and depressed -- it's instead that I will start feeling cranky about something, and then realize 'Oh, I'm starting to not feel good physically.'
Your posts I've just seen from more recent days sound better, and I hope you are.
Thanks Jackie. Do you mean that your mood tends to make your symptoms worse or just notice them more? I am hopefully on an upswing:)
It may be herxing, but you know I missed 1.5 days of the doxy and these symptoms started. I wonder if I gave them a window of opportunity to wreak havoc? Could be herxing too, since I'm at about 2 mo of doxy treatment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.